# SDR SWIA200616161

- Difficulty date: January 21, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 4,297 hours, 2,812 cycles
- Engine: Ge CF348C1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: MPE9P1
- Condition: Broken
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG.  REPAIRED WIRING AT LT BPSU CONNECTOR PLUG MPE9P1 AND MPE9P2 IAW WM 20-17-10. OPERATIONAL CHECK OK.
